# SDR SWAA2018110526455

- Difficulty date: March 10, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 66,781 hours, 39,590 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAN LANDING GEAR FORWARD TRUNNION LUG FACE LOWER FITTING CORRODED.  REPAIRED FITTING PER EA.
